# SDR DLL14010011

- Difficulty date: January 2, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- Aircraft time: 73,329 hours, 18,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: L3 Door
- Component: Power Supply, 5165744
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-3 DOOR EXT EMERGENCY LIGHT INOP.  REPLACED POWER SUPPLY, CHECKS GOOD.
